Thyroid UK
84,182 members99,158 posts

H Pylori!

I had a rant last week:

healthunlocked.com/thyroidu...

Turns out I do have a tummy issue, I have a nasty h pylori infection! I've started the very intensive course of medication but it will kill everything in my stomach. Has anyone had this before and can recommend anything for after my course of antibiotics? There are some interesting articles about h pylori and the immune system.....I wonder if this caused or worsened my hashi's?

5 Replies
oldestnewest

Lots of stuff about this on the PAS forum Pennyrose:

pernicious-anaemia-society....

Reply

Thanks so much Hampster. It would explain a lot!

Reply

oooohhhhh I found out I had H Pylori 3 or 4 years ago, did the eradication therapy....your question reminds me I ought to be checked again to see I 'really' got rid of it....

Reply

Maybe this will help.

livestrong.com/article/3824...

Reply

Try vsl-3 probiotics after to recolonise with good bacteria. It's sometimes available on prescription x

Reply

You may also like...